# SDR IPXA2024050811638

- Difficulty date: May 4, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 37,773 hours, 25,526 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: BACV10CD13
- Part serial: BNXXX
- Condition: Warning Message
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE EICAS MESSAGE WHEN GEAR LOWERED ON APPROACH. ACCOMPANIED BY LDG GEAR MONITOR STATUS MESSAGE.  QRH PROCEDURE RAN IN ENTIRETY FOUND LEFT SYSTEM RETURN CHECK VALVE P/N BACV10CD13 FOR THE NLG EXTENSION & RETRACTION BYPASSING. R&R BOTH LEFT SYSTEM RETURN CHECK VALVES FOR THE NLG EXTENSION & RETRACTION IAW AMM 20-11-00. PERFORMED NLG SWING PER AMM 32-34-00, OPS AND LEAK CHECK GOOD. REMOVED NLG JACK FROM A/C PER AMM 07-11-01.
